MAUDE Adverse Event Report: TELEFLEX MEDICAL MEDIUM HEMOLOK TAKEAPART APPLIER; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL MEDIUM HEMOLOK TAKEAPART APPLIER; APPLIER, SURGICAL, CLIP
Model Number IPN915188
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the jaws of the applier were found misaligned during a surgery.Therefore, another applier was used to complete the procedure.No clip fell/remained in the patient".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The sample was returned and sent to the manufacturer (kosher & wurtz gmbh) for investigation.The manufacturer reported: "the insert was not sent in for examination.The instrument was incomplete.We could not perform a functional test to reproduce and understand the problem.No root cause analysis possible as instrument was returned incomplete.No further measures will be initiated by k & w." teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
MEDIUM HEMOLOK TAKEAPART APPLIER
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17318163
Report Number3011137372-2023-00192
Device Sequence Number12291058
Product Code GDO
UDI-Device Identifier24026704709902
UDI-Public24026704709902
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915188
Device Catalogue Number544945T
Device Lot NumberG9-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer10/18/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown